# SDR DALA2020011300212

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 76,635 hours, 57,314 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD ODOR NOTED IN CABIN AFTER TAKEOFF SUSPECT IT CAME FROM THE RIGHT PACK. ODOR DISAPATED WITHIN 5 MINS. C/W ODI CHECKLIST ATA 2172 +4999 C/W WORKCARDS 2120-2367 , 2120- 2368 7100-2619 + 2120-2367. WHEN APU WAS STARTED IT BEGAN SMOKING AND THE OIL WAS FOUND LOW. REPLACED APU ON LOG 6486994. (LP6486996)
